Acta Mathematica, 2014, Volume 215

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Global theory of one-frequency Schrödinger operators

Artur Avila CNRS, IMJ-PRG, UMR 7586, Université Paris Diderot, Sorbonne Paris Cité, Sorbonnes Universités

Dynamical Systems mathscidoc:1701.11009

Acta Mathematica, 215, (1), 1-54, 2013.4
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 542 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Skinning maps are finite-to-one

David Dumas Department of Mathematics, Statistics, and Computer Science, University of Illinois at Chicago

Complex Variables and Complex Analysis mathscidoc:1701.08004

Acta Mathematica, 215, (1), 55-126, 2012.6
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 432 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Mixing properties of commuting nilmanifold automorphisms

Alexander Gorodnik School of Mathematics, University of Bristol Ralf Spatzier Department of Mathematics, University of Michigan

Dynamical Systems mathscidoc:1701.11010

Acta Mathematica, 215, (1), 127-159, 2013.5
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 894 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Ergodic complex structures on hyperkähler manifolds

Misha Verbitsky National Research University Higher School of Economics, Laboratory of Algebraic Geometry, 7 Vavilova Street, Moscow, Russia

Complex Variables and Complex Analysis mathscidoc:1701.08005

Acta Mathematica, 215, (1), 161-182, 2014.6
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 489 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Parity sheaves on the affine Grassmannian and the Mirković–Vilonen conjecture

Pramod N. Achar Department of Mathematics, Louisiana State University Laura Rider Department of Mathematics, Massachusetts Institute of Technology

Representation Theory mathscidoc:1701.30002

Acta Mathematica, 215, (2), 183-216, 2014.7
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 473 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Padé approximants for functions with branch points — strong asymptotics of Nuttall–Stahl polynomials

Alexander I. Aptekarev Keldysh Institute of Applied Mathematics, Russian Academy of Science Maxim L. Yattselev Department of Mathematical Sciences, Indiana University–Purdue University Indianapolis

Functional Analysis mathscidoc:1701.12008

Acta Mathematica, 215, (2), 217-280, 2012.7
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 402 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Existence and classification of overtwisted contact structures in all dimensions

Matthew Strom Borman Department of Mathematics, Stanford University Yakov Eliashberg Department of Mathematics, Stanford University Emmy Murphy Department of Mathematics, Massachusetts Institute of Technology

Geometric Analysis and Geometric Topology mathscidoc:1701.15002

Acta Mathematica, 215, (2), 281-361, 2014.10
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 494 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] New partially hyperbolic dynamical systems I

Andrey Gogolev Department of Mathematical Sciences, Binghamton University Pedro Ontaneda Department of Mathematical Sciences, Binghamton University Federico Rodriguez Hertz Mathematics Department, Pennsylvania State University

Dynamical Systems mathscidoc:1701.11011

Acta Mathematica, 215, (2), 363-393, 2014.5
[ Download ] [ 2017-01-08 20:34:06 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved